fr

Motrin

Ibuprofen 200mg Tablets, Regular Strength 150co

MOTRIN® 200 mg Tablets, Regular Strength provides relief of mild to moderate pain in adults and children over 12 years of age. Each tablet contains 200 milligrams of ibuprofen to treat pain caused by headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation. The tablets are easy to swallow. MOTRIN® 200 mg Tablets, Regular Strength come in bottles of 24, 90, or 150 tablets.

See all products Motrin

Flyer deals

See All Products

Important message

Any drug or natural health product can cause serious adverse reactions or interactions with other medications. Carefully read the indications, warnings and leaflets provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children.

Each letter of the Drug Caution Code corresponds to a specific warning. Consult the Code every time you purchase over-the-counter medications. Any medication can cause unwanted side effects and must be kept out of the reach of children. The Drug Caution Code is an initiative of Quebec pharmacists to protect the public.

  • Drowsiness
  • Diabetes
  • Intolerance
  • Dependency
  • Cons-indication
  • Consult your pharmacist